# SDR CALA9801072

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TIE CLIP CRACKED AT STA 996, RBL 56.  A NEW TIE CLIP WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 1 AND 51-10-3.
